Breather solutions of a fourth-order nonlinear Schrödinger equation in the degenerate, soliton, and rogue wave limits

Citation

Chowdury, A, Krolikowski, W & Akhmediev, N 2017, 'Breather solutions of a fourth-order nonlinear Schrödinger equation in the degenerate, soliton, and rogue wave limits', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 96, no. 4, pp. 042209 (13pp).

Year

2017

Field of Research

  • Quantum Physics Not Elsewhere Classified

Updated:  08 August 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers